Translator Disclaimer
Feb 2017 Approximation by modified Jain-Baskakov-Stancu operators
Alok Kumar, Lakshmi Narayan Mishra
Author Affiliations +
Tbilisi Math. J. 10(2): 185-199 (Feb 2017). DOI: 10.1515/tmj-2017-0035

Abstract

In this paper, we introduce a Stancu type generalization of modified Jain-Baskakov operators with parameter $c$. We studied some direct results in ordinary approximation. Also, the rate of convergence in terms of the modulus of continuity and weighted approximation by these operators are studied. Lastly, we give better estimations of the above operators using King type approach.

Citation

Download Citation

Alok Kumar. Lakshmi Narayan Mishra. "Approximation by modified Jain-Baskakov-Stancu operators." Tbilisi Math. J. 10 (2) 185 - 199, Feb 2017. https://doi.org/10.1515/tmj-2017-0035

Information

Received: 13 December 2016; Accepted: 24 April 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1371.41021
MathSciNet: MR3663439
Digital Object Identifier: 10.1515/tmj-2017-0035

Subjects:
Primary: 41A25
Secondary: 26A15, 40A35

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top